# SDR AWXA200300649

- Difficulty date: May 14, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655219
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK A .5000 INCH CRACK WAS FOUND ON FUSELAGE LOWER LOBE FRAME AT BS 827, LBL 22. MAINTENANCE TRIMMED OUT DAMAGE ON FUSELAGE LOWER LOBE FRAME AT BS 827, LBL 22, AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED FILLER, RADIUS FILLER, SHEAR TIE, AND TIE CLIP; INSTALLED REPAIR PARTS IAW SRM 53-10-4, FIG. 11.
